# SDR HPF2004F00000

- Difficulty date: January 22, 2004
- Submitted: February 12, 2004
- Operation: Air carrier
- Aircraft: N562HP
- Make and model: Piper PA46-500TP
- Aircraft serial: 4697139
- Engine: Pwa PT6*
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge Pin
- Part number: 102156002
- Condition: Loose
- Location: Nlg Door
- Part time: 227 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE GEAR DOOR FORWARD HINGE PIN MIGRATED AFT, NOT PROPERLY RETAINED.  SUGGEST DRILLING HINGE TO ENABLE SAFETY WIRE OR COTTER PIN TO PREVENT HINGE PIN MIGRATION.  LOSS OF HINGE PIN WOULD RESULT IN SIGNIFICANT DAMAGE TO NOSE GEAR DOOR.
